![]() |
A non-uniform bound on binomial approximation to the beta binomial cumulative distribution function |
---|---|
รหัสดีโอไอ | |
Creator | 1. Kanint Teerapabolarn 2. Khunakorn Sae-Jeng |
Title | A non-uniform bound on binomial approximation to the beta binomial cumulative distribution function |
Publisher | Research and Development Office, Prince of Songkla University |
Publication Year | 2562 |
Journal Title | Songklanakarin Journal of Science and Technology |
Journal Vol. | 41 |
Journal No. | 1 |
Page no. | 96-108 |
Keyword | beta binomial cumulative distribution function, binomial approximation, characterization of the beta binomial random variable, non-uniform bound, Stein's method |
URL Website | http://rdo.psu.ac.th/sjstweb/index.php |
ISSN | 0125-3395 |
Abstract | This paper uses Stein's method and the characterization of beta binomial random variable to determine a non-uniform bound for the distance between the beta binomial cumulative distribution function with parameters n? ? N, 0 ? and ? ? 0 and the binomial cumulative distribution function with parameters n and ? ? ?? . Some numerical examples are given to illustrate the obtained result. |